Got the shot on the 14, brown discharge eased up but last night on 21st wiped and saw red but then woke up today with the brown stringy discharge. I bled for 3 weeks on first one, second one brown discharge for a month and bled for a week. This one I got while the bleeding had reduced to light brown discharge. When will I stop bleeding help!!
To the best of my knowledge, the shots can cause irregularities in your period, if your menstruation wasn't already irregular. All women have different experiences with the shot, you we're probably towards the end of ovulation easing into your period which in most occasions cause brown discharge. But I would just ask your doctor for questions if you're concerned.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jan 2014 • 1 answer
Posted 10 Mar 2015 • 1 answer
Posted 10 Oct 2016 • 2 answers
Posted 29 Aug 2017 • 0 answers
Posted 4 Nov 2017 • 1 answer